RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1939, Volume 3, Issue 2, Pages 181–232 (Mi izv3927)  

То the theory of limiting theorems for sums of independent random variables

B. Gnedenko


Full text: PDF file (3948 kB)

Bibliographic databases:
Received: 27.12.1938

Citation: B. Gnedenko, “То the theory of limiting theorems for sums of independent random variables”, Izv. Akad. Nauk SSSR Ser. Mat., 3:2 (1939), 181–232

Citation in format AMSBIB
\Bibitem{Gne39}
\by B.~Gnedenko
\paper То the theory of limiting theorems for sums of independent random variables
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1939
\vol 3
\issue 2
\pages 181--232
\mathnet{http://mi.mathnet.ru/izv3927}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2040}
\zmath{https://zbmath.org/?q=an:0024.26302|65.0556.02}


Linking options:
  • http://mi.mathnet.ru/eng/izv3927
  • http://mi.mathnet.ru/eng/izv/v3/i2/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:366
    Full text:172
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019